Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Taking medication for sSarcodoisis, can you please tell me the side effects ?

I want to have advise from MD (Medicine) on my medical case. I am 41 years old male with 80 Kg weight and height of 5 Feet 8 Inches. I have been diagnosed Sarcodoisis one month back when I observed the problem in my left eye that is not able to see the lines and parallel lines straight. I have some swelling in my retina . I am presently on following medications: 1. Wysolone 50mg OD 2. Risofos 35 mg once a week 3. Razo 20 mg 4. Shalcal 500 mg BD 5. R Cinex 600 mg 6. HCQS 400 mg 7. Benadon 40 mg 8. Zevit Please guide and suggest on the side effects of these medicines. I am presently feeling that I am not able to speak properly as I am not having proper clarity while speaking. Please give the details on side effect of Wysolone and HCQS in particularly.
Asked On : Fri, 22 Jul 2011
Answers:  2 Views:  149
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
consult any ophthalmologist as sarcoidosis can cause retinal problems which can cuse blurred vision.wysolone causes side effects after usage for long duration there is retention of water so you weight can increase.consult any good MD WHO IS SPECIALIST IN chest and pulmonary disease.
have ahealthy life.
Answered: Thu, 1 Sep 2011
I find this answer helpful
OBGYN Dr. Rakhi Tayal's  Response
Thanks for writing to us.
The problem of clarity of speech shows person to person variation in terms of improvement. Both wysolone and HCQS have multiple side effects if taken for a long time in high doses. But these are essential for your treatment.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal

Answered: Fri, 19 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor